| Model Number |
3245 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Inadequate Pain Relief (2388)
| Date of Event |
11/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event and therapy dates are estimated.During processing of this complaint, attempts were made to obtain patient weight and explant date, but they could not be obtained.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-22834; 1627487-2020-22836.It was reported that the patient experienced ineffective and painful therapy.As a result, surgery occurred to explant the system on an unknown date.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
One of the leads remains implanted.However, it is unknown which lead.
Event or Problem Description
Additional information revealed that the lead was left implanted.
Additional Manufacturer Narrative